# SDR 2001F00087

- Difficulty date: October 30, 2000
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N7232R
- Make and model: Beech B200C
- Aircraft serial: BL69
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1155550215
- Condition: Cracked
- Location: Fuselage
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS DISCOVERED DURING ROUTINE MAINTENANCE.  THIS IS THE SECOND BRACKET REPLACED IN THE LAS 400 FLIGHT HOURS, IN BOTH INSTANCES THE CRACK WAS LOCATED AT THE LOWER LEFT CORNER.  (M)
